# SDR UIEA2024101500988

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PASSENGER CABIN BETWEEN STA 764 AND STA 785.9 AND STGR 14LH TO STGR 16LH WINDOW FRAME WITH CORROSION( CORROSION WAS REMOVED, EVALUATED AND FOUND WITHIN PERMISSIBLE DAMAGE TOLERANCE AS CATEGORY A IAW CMA TLS 24-0200-08B. NO FURTHER DEFECTS NOTED )
